MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0 TI PRECON ROD 50MM STR LEN/400MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0 TI PRECON ROD 50MM STR LEN/400MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 04.600.014
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent revision surgery due to two broken titanium precon rods.Initially, the patient had a t6 to ilium posterior spine fusion on an unknown date in 2016.At an unknown point in time, the patient bilaterally broke both rods.It is unknown how it was discovered.The rod was broken at the l3 and l4 level.The surgeon then contoured new rods and reconnected them to the existing screws from t6-ilium.The procedure was successfully completed.It is unknown if there was surgical delay.There was no patient consequence.This report is for (1) 6.0 ti precon rod 50mm str len/400mm this is report 2 of 2 for (b)(4).

Brand Name
6.0 TI PRECON ROD 50MM STR LEN/400MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12172777
Report Number2939274-2021-04105
Device Sequence Number937042
Product Code KWP
UDI-Device Identifier10705034734118
UDI-Public(01)10705034734118
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.600.014
Device Catalogue Number04.600.014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR